# SDR SIMA202004221001

- Difficulty date: April 21, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 39,822 hours, 34,881 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL NOTED BY FA AND MULTIPLE PASSENGERS DURING CLIMBOUT.    PERFORMED FIM 25-31-00,  NO ODOR NOTED.  INSPECTED ALL HARNESSES AND RELAYS IN AND AROUND COCKPIT, FA FWD SEAT AND ALL ENTRY WAY LIGHTS, EMERGENCY FLASHLIGHTS. NO ODOR NOTED,  GROUND RAN ACFT APU AND ENGINES IAW 72-00-00. NO ODOR NOTED FROM ENGINES OR PACKS.  REMOVED AND REPLACED THE LT SIDEWALL LIGHT ASSEMBLIES INCLUDING HARNESS OVER ROWS 2A & 3A IAW AMM 33-21-06.   NO FURTHER DEFECTS NOTED.
